RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 6, Pages 854–865 (Mi mz699)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal Networks on the Regular $n$-Dimensional Simplex

G. A. Karpunin

M. V. Lomonosov Moscow State University

Abstract: The paper gives the proof of the following fact: all simple, i.e., having no nodes of degree 2, trees that span the vertices of the regular $n$-dimensional simplex can be realized as nondegenerate minimal parametric networks.

DOI: https://doi.org/10.4213/mzm699

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:6, 780–789

Bibliographic databases:

UDC: 519.711.72
Received: 11.04.2000

Citation: G. A. Karpunin, “Minimal Networks on the Regular $n$-Dimensional Simplex”, Mat. Zametki, 69:6 (2001), 854–865; Math. Notes, 69:6 (2001), 780–789

Citation in format AMSBIB
\Bibitem{Kar01}
\by G.~A.~Karpunin
\paper Minimal Networks on the Regular $n$-Dimensional Simplex
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 6
\pages 854--865
\mathnet{http://mi.mathnet.ru/mz699}
\crossref{https://doi.org/10.4213/mzm699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861567}
\zmath{https://zbmath.org/?q=an:0987.05061}
\elib{http://elibrary.ru/item.asp?id=5022580}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 6
\pages 780--789
\crossref{https://doi.org/10.1023/A:1010278314755}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz699
  • https://doi.org/10.4213/mzm699
  • http://mi.mathnet.ru/eng/mz/v69/i6/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:55
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019